MathSciNet Relay Station
MathSciNet bibliographic data
MR1709688 (2000g:37010) 37B10 (37E05 37E30)
Bruin, Henk Planar embeddings of inverse limit spaces of unimodal maps. Topology Appl. 96 (1999), no. 3, 191–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement